Nonlinear Dynamics

, Volume 45, Issue 1–2, pp 15–24

Asymptotic Solution for a Kind of Boundary Layer Problem


DOI: 10.1007/s11071-005-1067-1

Cite this article as:
Qian, C.Z. & Tang, J.S. Nonlinear Dyn (2006) 45: 15. doi:10.1007/s11071-005-1067-1


This paper studies the partial differential equation with a small coefficient in the highest-order item. This kind of equation is also named as boundary layer problem. The Burgers equation and modified Burgers equation are analyzed in this approach. First, these equations are transferred into the strong nonlinear ones, and then the corresponding strong nonlinear equations are solved based on the perturbation method. The results from the asymptotic method are comparable with those obtained from numerical computation.

Key words

asymptotic solution boundary layer problem Burgers equation perturbation method 

Copyright information

© Springer Science + Business Media, Inc. 2005

Authors and Affiliations

  1. 1.Department of Engineering MechanicsHunan UniversityChangshaP.R. China

Personalised recommendations